# SDR IPXA10559113

- Difficulty date: March 22, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1080-1190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, FUSELAGE FLOOR STRUCTURE, SEAT TRACK INBD FLANGE CORRODED AT LBL 60 BETWEEN STA 1078 AND 1100.  R & R SEAT TRACK AT LBL 60 BS 1080 TO BS 1190 IAW SRM 51-40-02-0G, MM51-21-04-7, MM 51-21-10-7, SRM 51-10-02-0G PG 1, SRM 53-00-52-1A1 FIG 101, SRM 51-40-08, SRM 51-40-05.
